# SDR HNAA0700059

- Difficulty date: April 11, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 40,860 hours, 45,805 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED PLASTIC ODOR ON FLIGHT DECK AND CABIN ALONG WITH A HAZE.  RAN BOTH ENG FOR TWO HOURS, NO SMOKE IN BLEEDS, EXCESSIVE SMOKE OBSERVED WITH APU RUNNING HOT OR COLD.  DEFERRED APU AT THIS TIME.
